# SDR AALA202210312621

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 27,651 hours, 3,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 26H ESCAPE PATH LIGHTING ASSEMBLY BROKEN OFF SEAT FRAME. REPLACED SEAT 26H ESCAPE PATH LIGHTING ASSEMBLY PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
